Dermatology Community
Water retention due to accutane?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Water retention due to accutane?

wATER RETENTION!! My face has significantly widened in its diameter after stopping accutane. It became way more apparent. I was on a 20mg alternate day dosage/10mg a day for 2.5 months. It's been 8 days after coming off accutane but my face has not gone back to normal. It's making me relatively depressed/self-conscious. How long would it take for accutane to get out of my system/ my body to stop retaining water??
Avatar_dr_f_tn
Hi,
How are you? What other symptoms are present?  Please clarify if you were still on accutane when the swelling started or not. Facial swelling with accutane may suggest severe allergic reaction and warrants immediate medical attention. It is recommended to take this medicine as prescribed because of several side effects. The time to subside varies depending on several factors but prescription medications may also be indicated to help provide relief. Take care and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India